About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 608943, 8 pages
http://dx.doi.org/10.1155/2013/608943
Research Article

An Efficient Approach for Fractional Harry Dym Equation by Using Sumudu Transform

1Department of Mathematics, JaganNath Gupta Institute of Engineering and Technology, Jaipur, Rajasthan 302022, India
2Department of Mathematics, JaganNath University, Village-Rampura, Tehsil-Chaksu, Jaipur, Rajasthan 303901, India
3Department of Mathematics and Institute for Mathematical Research, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia

Received 13 March 2013; Accepted 22 April 2013

Academic Editor: Mustafa Bayram

Copyright © 2013 Devendra Kumar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Devendra Kumar, Jagdev Singh, and A. Kılıçman, “An Efficient Approach for Fractional Harry Dym Equation by Using Sumudu Transform,” Abstract and Applied Analysis, vol. 2013, Article ID 608943, 8 pages, 2013. doi:10.1155/2013/608943